Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itchy bleeding scrotum, sores on feet, leg due to eczema. How to control?

i have a very embarrassing issue, i have a itchy scrotum , anal area,sores on the tops of feet and lower legs, its so bad my scrotum is bleeding i have been putting up with this for 12 years i have used every cream known to man to control it i have tried anti histimines, im out of answers, i have seen doctors about it ive been told its from it being eczema to its in my head, i do everything possible to kepp from itching it, tryng to break the itch cycle, it hits me like an attack its worse at night, if i take a shower it calms it for a short time. i hope someone can please help!
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
ITCHY SCROTUM ANAL AREA AND TOPS OF THE FOOT CAN BE PSORASIS OR ECZEMA.USE A MOISTERISER REGULARLY ALONG A ANTIBIOTIC-STERIOD OINTMENT AND ORAL ANTIBIOTICS AND ANTIHISTAMINES CAN HELP
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor